Evidence map›Paper›PMID 32724288›Full record

ArticleActa clinica Croatica2020

HOW TO TREAT PATIENTS AFTER SERIOUS ADVERSE EFFECTS CAUSED BY TNF INHIBITORS?

Saša Sršen, Eugenija Marušić, Vitomir Metličić, Luka Stričević, Marijan Frković, Marija Jelušić

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Acta clinica Croatica, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
0.3field-weighted citation impact, top 42% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 4 citations in OpenAlex.

  1. Review
  2. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors at 1 institution in 1 country.

Saša Sršen1Department of Pediatrics, Split University Hospital Centre, University of Split School of Medicine, Split, Croatia; 2Department of Pediatrics, Division of Pediatric Rheumatology and Immunology, Zagreb University Hospital Centre, University of Zagreb School of Medicine, Zagreb, Croatia.
Eugenija Marušić1Department of Pediatrics, Split University Hospital Centre, University of Split School of Medicine, Split, Croatia; 2Department of Pediatrics, Division of Pediatric Rheumatology and Immunology, Zagreb University Hospital Centre, University of Zagreb School of Medicine, Zagreb, Croatia.
Vitomir Metličić1Department of Pediatrics, Split University Hospital Centre, University of Split School of Medicine, Split, Croatia; 2Department of Pediatrics, Division of Pediatric Rheumatology and Immunology, Zagreb University Hospital Centre, University of Zagreb School of Medicine, Zagreb, Croatia.
Luka Stričević1Department of Pediatrics, Split University Hospital Centre, University of Split School of Medicine, Split, Croatia; 2Department of Pediatrics, Division of Pediatric Rheumatology and Immunology, Zagreb University Hospital Centre, University of Zagreb School of Medicine, Zagreb, Croatia.
Marijan Frković1Department of Pediatrics, Split University Hospital Centre, University of Split School of Medicine, Split, Croatia; 2Department of Pediatrics, Division of Pediatric Rheumatology and Immunology, Zagreb University Hospital Centre, University of Zagreb School of Medicine, Zagreb, Croatia.
Marija Jelušić1Department of Pediatrics, Split University Hospital Centre, University of Split School of Medicine, Split, Croatia; 2Department of Pediatrics, Division of Pediatric Rheumatology and Immunology, Zagreb University Hospital Centre, University of Zagreb School of Medicine, Zagreb, Croatia.
University of Split · HR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Biological agents are widely used in the treatment of autoimmune rheumatic disorders. We report on serious adverse events during treatment with anti-tumor necrosis factor antibody in two of our patients with juvenile idiopathic arthritis. One patient was treated with a biological agent due to juvenile idiopathic arthritis complicated by uveitis, developing miliary tuberculosis during treatment. After treatment with antituberculotics, she recovered completely. Her underlying disease is currently in remission. Another patient was treated for juvenile spondyloarthritis and developed an inflammatory process of the central nervous system with serious neurological deficits. He was treated with high-dose corticosteroids, followed by slowly tapering doses of corticosteroids. His neurological deficits improved, but are still present. Similar cases have been described previously, but there are no recommendations how to treat arthritis afterwards in such patients. We would like to emphasize the need of developing guidelines for further treatment of arthritis after the occurrence of serious adverse effects during treatment with biological agents.

Indexed as

Peripheral Nervous System DiseasesTumor Necrosis Factor InhibitorsAdalimumabChildChild, PreschoolFemaleHumansMaleRetrospective StudiesTumor Necrosis Factor-alphaAdalimumabTumor Necrosis Factor-alphaTumor Necrosis Factor InhibitorsArthritis, juvenileNeurologic manifestationsRheumatologyTuberculosis, miliaryTumor necrosis factor-alpha – adverse effects

Identifiers

PMID32724288
PMCPMC7382877
OpenAlexW3046269823

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-ND
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.